MathSciNet Relay Station
MathSciNet bibliographic data
MR2926542 65M06 (26A33 35R11 45K05)
Basu, Treena S.; Wang, Hong A fast second-order finite difference method for space-fractional diffusion equations. Int. J. Numer. Anal. Model. 9 (2012), no. 3, 658–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement